# SDR UHLA2011030800138

- Difficulty date: March 8, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 17,372 hours, 10,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM AT FR 17 INTERSECTION.  CUT OUT CORRODED AREA AND REPAIRED IAW ETD 2011-170/02770.
